# SDR UALA2008111406507

- Difficulty date: November 13, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 33,262 hours, 4,268 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 810E102
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

RIGHT ENG TOOK 10 QUARTS OF OIL ON ARRIVAL.  BORO'D NR 3 WEEP TUBE FOUND CLN, NO OIL.  HOC ON RIGHT ENG.  REPLACED SCAVENGE PUMP.  REPLENISHED OIL TANK TO FULL.  ACCOMPLISHED ENGINE RUN.  ENGINE OIL PRESSURE WITHIN LIMITS.  NO LEAKS NOTED ON ENG RUN.
